CAPPELLETTI, DANIELE

CAPPELLETTI, DANIELE  

Dipartimento di Scienze Matematiche  

044049  

Mostra records
Risultati 1 - 18 di 18 (tempo di esecuzione: 0.027 secondi).
Citazione Data di pubblicazione Autori File
A hidden integral structure endows absolute concentration robust systems with resilience to dynamical concentration disturbances: A hidden integral structure endows absolute concentration robust systems with resilience to dynamical concentration disturbances / Cappelletti, D.; Gupta, A.; Khammash, M.. - In: JOURNAL OF THE ROYAL SOCIETY INTERFACE. - ISSN 1742-5689. - STAMPA. - 17:171(2020). [10.1098/rsif.2020.0437rsif20200437] 1-gen-2020 Cappelletti D. + cappelletti_gupta_khammash_revised2.pdfrsif.2020.0437.pdf
A linear constrained integral feedback for a class of reaction systems with absolute concentration robustness / Cappelletti, D; Gupta, A; Khammash, M. - STAMPA. - (2019), pp. 945-950. ((Intervento presentato al convegno 2019 IEEE 58th Conference on Decision and Control (CDC) tenutosi a Nice (France) nel 11-13 Dec. 2019 [10.1109/CDC40024.2019.9029246]. 1-gen-2019 Cappelletti, D + conference.pdf
Addition of flow reactions preserving multistationarity and bistability / Cappelletti, D.; Feliu, E.; Wiuf, C.. - In: MATHEMATICAL BIOSCIENCES. - ISSN 0025-5564. - ELETTRONICO. - 320:(2020), p. 108295. [10.1016/j.mbs.2019.108295] 1-gen-2020 Cappelletti D. + inflow-outflow_accepted_with_ref.pdf1-s2.0-S002555641930536X-main.pdf
Comparison of Embolic Load in Femoropopliteal Interventions: Percutaneous Transluminal Angioplasty Versus Stenting / Brancaccio, G.; Lombardi, R.; Stefanini, T.; Torri, P.; Russo, D.; Gorji, N.; Cappelletti, D.; Celoria, G. M.. - In: VASCULAR AND ENDOVASCULAR SURGERY. - ISSN 1538-5744. - STAMPA. - 46:3(2012), pp. 229-235. [10.1177/1538574411422276] 1-gen-2012 Cappelletti D. + 1538574411422276.pdf
Discrepancies between extinction events and boundary equilibria in reaction networks / Anderson, D. F.; Cappelletti, D.. - In: JOURNAL OF MATHEMATICAL BIOLOGY. - ISSN 0303-6812. - STAMPA. - 79:4(2019), pp. 1253-1277. [10.1007/s00285-019-01394-9] 1-gen-2019 Cappelletti D. + discrepancies_accepted_with_ref.pdfAnderson-Cappelletti2019_Article_DiscrepanciesBetweenExtinction.pdf
Elimination of intermediate species in multiscale stochastic reaction networks / Cappelletti, D.; Wiuf, C.. - In: THE ANNALS OF APPLIED PROBABILITY. - ISSN 1050-5164. - STAMPA. - 26:5(2016), pp. 2915-2958. [10.1214/15-AAP1166] 1-gen-2016 Cappelletti D. + ELIMINATION_OF_INTERMEDIATE_SPECIES_IN_MULTISCALE_STOCHASTIC_REACTION_NETWORKS.pdf
Finite time distributions of stochastically modeled chemical systems with absolute concentration robustness / Anderson, D. F.; Cappelletti, D.; Kurtz, T. G.. - In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS. - ISSN 1536-0040. - 16:3(2017), pp. 1309-1339. [10.1137/16M1070773] 1-gen-2017 Cappelletti D. + Finite_Time_Distributions_of_Stochastically_Modeled_Chemical_Systems_with_ACR.pdf
Graphically balanced equilibria and stationary measures of reaction networks / Cappelletti, D.; Joshi, B.. - In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS. - ISSN 1536-0040. - STAMPA. - 17:3(2018), pp. 2146-2175. [10.1137/17M1153315] 1-gen-2018 Cappelletti D. + Graphically_Balanced_Equilibria_and_Stationary_Measures_of_Reaction_Networks.pdfarxiv-preprint-1710.05425.pdf
Limits for Stochastic Reaction Networks / Cappelletti, Daniele. - (2015). 1-gen-2015 Cappelletti, Daniele -
Node balanced steady states: Unifying and generalizing complex and detailed balanced steady states / Feliu, E.; Cappelletti, D.; Wiuf, C.. - In: MATHEMATICAL BIOSCIENCES. - ISSN 0025-5564. - STAMPA. - 301:(2018), pp. 68-82. [10.1016/j.mbs.2018.03.002] 1-gen-2018 Cappelletti D. + nodebalanced_MSB_accepted_with_ref.pdfarxiv-preprint-1711.07074.pdf
Non-explosivity of Stochastically Modeled Reaction Networks that are Complex Balanced / Anderson, D. F.; Cappelletti, D.; Koyama, M.; Kurtz, T. G.. - In: BULLETIN OF MATHEMATICAL BIOLOGY. - ISSN 0092-8240. - STAMPA. - 80:10(2018), pp. 2561-2579. [10.1007/s11538-018-0473-8] 1-gen-2018 Cappelletti D. + ACKK_Explosions_accepted_with_ref.pdfAnderson2018_Article_Non-explosivityOfStochasticall.pdf
Private Attacks in Longest Chain Proof-of-stake Protocols with Single Secret Leader Elections / Azouvi, Sarah; Cappelletti, Daniele. - ELETTRONICO. - (2021), pp. 170-182. ((Intervento presentato al convegno 3rd ACM Conference on Advances in Financial Technologies tenutosi a Arlington, VA, USA nel September 26–28, 2021 [10.1145/3479722.3480996]. 1-gen-2021 Daniele Cappelletti + 3479722.3480996.pdf
Product-form poisson-like distributions and complex balanced reaction systems / Cappelletti, D.; Wiuf, C.. - In: SIAM JOURNAL ON APPLIED MATHEMATICS. - ISSN 0036-1399. - STAMPA. - 76:1(2016), pp. 411-432. [10.1137/15M1029916] 1-gen-2016 Cappelletti D. + Product-form_Poisson-like_distributions_and_complex_balanced_reaction_systems.pdf
Stochastic chemical reaction networks for robustly approximating arbitrary probability distributions / Cappelletti, D.; Ortiz-Munoz, A.; Anderson, D. F.; Winfree, E.. - In: THEORETICAL COMPUTER SCIENCE. - ISSN 0304-3975. - STAMPA. - 801:(2020), pp. 64-95. [10.1016/j.tcs.2019.08.013] 1-gen-2020 Cappelletti D. + 1-s2.0-S030439751930502X-main.pdf
Stochastically modeled weakly reversible reaction networks with a single linkage class / Anderson, D. F.; Cappelletti, D.; Kim, J.. - In: JOURNAL OF APPLIED PROBABILITY. - ISSN 0021-9002. - STAMPA. - 57:3(2020), pp. 792-810. [10.1017/jpr.2020.28] 1-gen-2020 Cappelletti D. + SingleLinkage_accepted_with_ref.pdfarxiv-preprint-1904.08967.pdf
The dynamics of stochastic mono-molecular reaction systems in stochastic environments / Cappelletti, D.; Pal Majumder, A.; Wiuf, C.. - In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS. - ISSN 0304-4149. - STAMPA. - 137:(2021), pp. 106-148. [10.1016/j.spa.2021.03.010] 1-gen-2021 Cappelletti D. + 1-s2.0-S0304414921000442-main(1).pdf
Tier structure of strongly endotactic reaction networks / Anderson, D. F.; Cappelletti, D.; Kim, J.; Nguyen, T. D.. - In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS. - ISSN 0304-4149. - STAMPA. - 130:12(2020), pp. 7218-7259. [10.1016/j.spa.2020.07.012] 1-gen-2020 Cappelletti D. + 1-s2.0-S0304414920303239-main.pdfarxiv-preprint-1808.05328.pdf
Uniform approximation of solutions by elimination of intermediate species in deterministic reaction networks / Cappelletti, D.; Wiuf, C.. - In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS. - ISSN 1536-0040. - STAMPA. - 16:4(2017), pp. 2259-2286. [10.1137/16M109260X] 1-gen-2017 Cappelletti D. + Uniform_Approximation_of_Solutions_by_Elimination_of_Intermediate_Species_in_Deterministic_Reaction_Networks.pdf